# SDR DALA2022060703975

- Difficulty date: June 4, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 89,935 hours, 22,623 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 DURING SERVICE CHECK FOUND F/O #1 WINDOW WITH SIGNS OF ARCING AND MOISTURE INGRESSION. CORRECTIVE ACTION: REMOVED AND INSTALLED F/O'S R1 WINDOW REF B757 AMM 56-11. (8603585)
